# SDR SWAA2024122071571

- Difficulty date: November 25, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 33,347 hours, 16,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ECS BAY AFT AREA; ANGLE ATTACHED TO THE LOWER REAR SPAR CRACKED AT BS 663 APPROX. LBL-40.<[01] REMOVED LH VAPOR BARRIER ATTACHMENT ANGLE; VAPOR BARRIER CHANNEL SUPPORT FROM STA LBL45 TO LBL 65; STIFFENER AT STA LBL33 APPOX; AND FITTING AT LBL 70; FORMED LH VAPOR BARRIER ATTACHMENT ANGLE; INSTALLED NEW LH VAPOR BARRIER ATTACHMENT ANGLE; VAPOR BARRIER CHANNEL SUPPORT FROM STA LBL45 TO LBL 65; STIFFENER AT STA LBL33 APPROX; AND FITTING AT LBL 70; REF BAC DWG 111A1000 REV - AND B737-NG SRM 51-40-02;[02] REMOVED LH VAPOR BARRIER ATTACHMENT ANGLE; VAPOR BARRIER CHANNEL SUPPORT FROM STA LBL45 TO LBL 65; STIFFENER AT STA LBL33 APPOX; AND FITTING AT LBL 70; FORMED LH VAPOR BARRIER ATTACHMENT ANGLE; INSTALLED NEW LH VAPOR BARRIER ATTACHMENT ANGLE; VAPOR BARRIER CHANNEL SUPPORT FROM STA LBL45 TO LBL 65; STIFFENER AT STA LBL33 APPROX; AND FITTING AT LBL 70; REF BAC DWG 111A1000 REV - AND B737-NG SRM 51-40-02
